Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 33, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 7, 2007, 9:11 PM CDT for Forest County, Marinette County, Wisconsin. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2007, 9:11 PM CDT (02:11 UTC)
- Expired
- Jun 7, 2007, 10:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Forest County, WI, Marinette County, WI
The radar
The Green Bay radar (KGRB), 115 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 9:13 PM CDT | TSTM WND DMG | 10 Ene Carter, WI | TREES AND POWER LINES DOWN IN SOUTHEAST FOREST COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:41 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1468 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 080212 SVRGRB WIC041-075-080300- /O.NEW.KGRB.SV.W.0033.070608T0211Z-070608T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 911 PM CDT THU JUN 7 2007 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEAST FOREST COUNTY IN NORTHEAST WISCONSIN... NORTHERN MARINETTE COUNTY IN NORTHEAST WISCONSIN... * UNTIL 1000 PM CDT * AT 910 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS. THIS STORM WAS LOCATED NEAR CARTER...OR ABOUT 17 MILES SOUTHEAST OF CRANDON...AND MOVING NORTHEAST AT 60 MPH. * LOCATIONS IMPACTED INCLUDE... PEMBINE AND GOODMAN TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. CAMPERS AND OTHERS OUTDOORS SHOULD SEEK SHELTER IN A STURDY BUILDING IMMEDIATELY. LAT...LON 4537 8889 4537 8791 4573 8786 4570 8858 $$ HELMAN
3 follow-up statements
000 WWUS53 KGRB 080222 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 920 PM CDT THU JUN 7 2007 WIC041-075-080300- /O.CON.KGRB.SV.W.0033.000000T0000Z-070608T0300Z/ FOREST WI-MARINETTE WI- 920 PM CDT THU JUN 7 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHERN MARINETTE AND SOUTHEAST FOREST COUNTIES... AT 911 PM...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS OF 55 MPH MPH. THIS STORM WAS LOCATED 9 MILES SOUTH OF GOODMAN...OR ABOUT 25 MILES SOUTHWEST OF KINGSFORD...MOVING NORTHEAST AT 65 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATHELSTANE...DUNBAR...AMBERG...BEECHER AND PEMBINE. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. CAMPERS AND OTHERS SHOULD SEEK SHELTER IN A STURDY BUILDING IMMEDIATELY. LAT...LON 4537 8889 4537 8791 4573 8786 4570 8858 $$ HELMAN
000 WWUS53 KGRB 080237 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 937 PM CDT THU JUN 7 2007 WIC041-080247- /O.CAN.KGRB.SV.W.0033.000000T0000Z-070608T0300Z/ FOREST WI- 937 PM CDT THU JUN 7 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST FOREST COUNTY IS CANCELLED... LAT...LON 4538 8842 4537 8791 4573 8786 4571 8841 $$ WIC075-080300- /O.CON.KGRB.SV.W.0033.000000T0000Z-070608T0300Z/ MARINETTE WI- 937 PM CDT THU JUN 7 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHERN MARINETTE COUNTY... AT 935 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS. THIS STORM WAS LOCATED NEAR DUNBAR...OR ABOUT 16 MILES SOUTH OF KINGSFORD...MOVING NORTHEAST AT 55 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMBERG...BEECHER AND PEMBINE. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4538 8842 4537 8791 4573 8786 4571 8841 $$ HELMAN
000 WWUS53 KGRB 080300 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1000 PM CDT THU JUN 7 2007 WIC075-080310- /O.EXP.KGRB.SV.W.0033.000000T0000Z-070608T0300Z/ MARINETTE WI- 1000 PM CDT THU JUN 7 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MARINETTE COUNTY EXPIRES AT 1000 PM CDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. HOWEVER A FEW SHOWERS AND STORMS MAY STILL PRODUCE GUSTY WINDS TO 45 MPH FOR THE REST OF THE EVENING HOURS. LAT...LON 4538 8842 4537 8791 4573 8786 4571 8841 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:45 PM CDT, 7 hours 26 minutes earlier.
Area forecast discussion, Jun 7, 1:45 PM CDT, 7 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 145 PM CDT THU JUN 7 2007 .SHORT TERM...TONIGHT AND FRIDAY...FOCUS IS ON SVR WX. SLIGHTLY BETTER PARAMETERS FOR TORNADOES OVER THE WRN PART OF THE FCST AREA...BUT THREAT EXISTS ACRS THE ENTIRE RGN SO DON/T WANT TO GET TOO SPECIFIC. EXPECT ADDITIONAL TORNADO WATCH WL BE ISSUED FOR ERN WI LATER THIS AFTN. TIMING WE/VE BEEN ADVERTISING FOR SVR STILL LOOKS ON TARGET. WL LET WIND ADVISORY RIDE INTO THE EVENING AS SOME BREAKS IN THE CLDS MAY ALLOW FOR BETTER MIXING AS THE FRONT APPROACHES. ONLY MINOR CHGS TO THE FCST FOR FRI. .LONG TERM...FRI NGT THRU NXT THU. AFTER A RELATIVELY QUIET UPCOMING WEEKEND...A GRADUAL TRANSITION FROM A ZONAL TO AMPLIFIED FLOW ACROSS THE LWR 48 STILL ON TARGET FOR NXT WEEK AS A BROAD UPR TROF SETTLES OVR THE WRN U.S./AN UPR RDG RESIDES FROM THE DEEP SOUTH TO THE GREAT LKS AND ANOTHER UPR TROF TO BE LOCATED OVR THE EXTREME WRN ATLANTIC. FOR NE WI...THIS TRANSLATES TO TEMPS BEING ABV NORMAL WITH AN INCREASING CHC OF PCPN NXT WEEK. HI PRES WL STRETCH FROM THE CNTRL PLAINS E-NE INTO THE ERN GREAT LKS FRI NGT. MOSTLY CLR SKIES...LGT WNDS AND DRY AIR WL ALLOW TEMPS TO FALL INTO THE 40S THROUGHOUT NE WI. THIS AREA OF HI PRES TO DOMINATE OUR WEATHER THRU SAT AS IT RESIDES BASICALLY OVR THE GREAT LKS RGN. OTHER THAN PERHAPS A FEW CU DURING THE LATE MORNING/AFTERNOON...PLENTY OF SUNSHINE EXPECTED. SW WNDS WL BEGIN TO USHER SLIGHTLY WARMER AIR INTO THE FCST AREA WITH MOST LOCATIONS REACHING INTO THE MID 70S. CONTINUATION OF WARMER AIR ALOFT SHOULD BRING A GENERAL INCREASE IN HI/MID CLDS INTO NE WI SAT NGT...THUS HAVE GONE WITH PARTLY CLDY SKIES. DUE TO THE WAA...MIN TEMPS NOT AS COOL WITH READINGS NEAR NORMAL FOR THIS TIME OF YEAR. THE HI PRES IS EXPECTED TO MOV TOWARD THE ERN GREAT LKS ON SUNDAY BRINGING A RETURN FLOW TO WI. ANTICIPATE A MIX OF SUN AND CLDS WITH MAX TEMPS REACHING THE UPR 70S EXCEPT NEAR LK MI WHERE SOUTHERLY WNDS WL KEEP LKSHR AREAS A BIT COOLER. AS THE AMPLIFICATION PROCESS BEGINS ON MON...THE ECMWF/CANADIAN/DGEX BRING A SHRTWV TROF NWD FROM THE CNTRL PLAINS TO THE UPR MIDWEST. ENUF MSTR AND DYNAMICS APR IN PLACE TO BRING A CHC OF SHWRS AND TSTMS TO NE WI. HAVE PLACED THE HIGHER POPS ACROSS THE WRN SECTIONS OF THE FCST AREA WHICH IS LOCATED IN CLOSER PROXIMITY TO THE PASSING SHRTWV TROF. UPR RDG PRETTY MUCH RIGHT OVR OUR HEADS ON TUE WHICH USUALLY LEADS TO WARM AND DRY CONDITIONS. HOWEVER...THE ATM WL BE QUITE MOIST BY THIS TIME (DEW PTS IN THE MID 50S TO LWR 60S) AND ANY LITTLE SHRTWV RIDING THE SW FLOW ALOFT MAY BE ABLE TO KICK OFF A STRAY TSTM. PREFER TO LEAVE THE SLGT CHC WORDING FOR NOW WITH MAX TEMPS TUE AROUND 80 DEGS...BUT AGAIN COOLER NEAR THE LAKE. BY THE MIDDLE OF NXT WEEK...MDLS BEGIN TO DIFFER WITH RESPECT TO THE HANDLING OF THE WRN U.S. UPR TROF. ONE SET OF MDLS WANT TO BRING THE TROF EWD INTO THE PLAINS ON WED WHICH FORCES THE DOWNSTREAM UPR RDG TOWARD THE ERN GREAT LKS. THIS SCENARIO WL ALLOW A WRMFNT TO LIFT NE TOWARD WI AND BRING A CHC OF PCPN. THE OTHER SET OF MDLS KEEP THE SYNOPTIC SITN STATUS QUO THUS KEEPING THE UPR RDG LOCKED OVR THE WRN GREAT LKS. DUE TO THE UNCERTAINTY...PREFER TO LEAVE A CHC OF SHWRS/TSTMS IN THE FCST DUE MAINLY TO THE MOIST ATM IN PLACE. IT WOULD NOT TAKE MUCH OF ANY PHENOMENA (WRMFNT...SHRTWV...JET STREAK...ETC.) TO DVLP SCT TSTMS. AVIATION...STRONG SOUTHERLY WINDS WILL SURFACE LATER THIS MORNING WITH GUSTY CONDITIONS EXPECTED AT TAF SITES. STRONG THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AS COLD FRONT SWEEPS THROUGH THE AREA TONIGHT. CIGS EXPECTED TO DROP TEMPORARILY INTO MVFR RANGE LATER TONIGHT FOLLOWING STORMS. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM THIS EVENING WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074- && SKOWRONSKI/KALLAS WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 7, 7:45 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 745 PM CDT THU JUN 7 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 745 PM CDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...NORTH CENTRAL...AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT AND FRIDAY THERE IS A RISK OF THUNDERSTORMS DURING THE EVENING. A FEW OF THE STORMS COULD STILL PRODUCE STRONG WINDS...BUT THE RISK OF WIDESPREAD SEVERE WEATHER HAD GREATLY DIMINISHED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND AGAIN DURING THE MIDDLE OF NEXT WEEK...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT AND STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-564-081100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 745 PM CDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TONIGHT AND FRIDAY WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH TONIGHT. THERE IS A SLIGHT RISK OF THUNDERSTORMS WITH STRONG WINDS THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND AGAIN DURING THE MIDDLE OF NEXT WEEK...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. SKOWRONSKI WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Jun 7, 6:37 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
637 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG 6 NW PESHTIGO 45.10N 87.84W
06/07/2007 MARINETTE WI AMATEUR RADIO
6 TO 8 INCH DIAMETER TREES DOWN.
0525 PM HAIL 2 SE ATHELSTANE 45.41N 88.06W
06/07/2007 E1.00 INCH MARINETTE WI CO-OP OBSERVER
&&Local storm report, Jun 7, 7:05 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
705 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG PORTERFIELD 45.15N 87.80W
06/07/2007 MARINETTE WI LAW ENFORCEMENT
WINDOWS BLOWN OUT OF A HOUSE, MANY TREES BLOWN DOWN. TIME
EST.
&&Special weather statement, Jun 7, 7:20 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 720 PM CDT THU JUN 7 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-080100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 720 PM CDT THU JUN 7 2007 ...SEVERE WEATHER THREAT STARTING TO DIMINISH... AT 715 PM...A THUNDERSTORM WAS LOCATED NORTHEAST OF THE CITY OF GREEN BAY. THE STORM WAS SHIFTING NORTHEAST...AND IS EXPECTED TO MOVE ACROSS NORTHERN KEWAUNEE AND SOUTHERN DOOR COUNTIES BEFORE IT PUSHES OVER LAKE MICHIGAN BY 745 PM. ELSEWHERE...LITTLE PRECIPITATION WAS OCCURRING. CONDITIONS WERE STILL FAVORABLE FOR ANY ADDITIONAL THUNDERSTORMS THAT DEVELOP TO BECOME SEVERE. BUT SINCE THE DEVELOPMENT OF MORE THUNDERSTORMS DID NOT APPEAR IMMINENT...THE RISK OF ADDITIONAL SEVERE WEATHER HAD STARTED TO DIMINISH. IF ADDITIONAL STORMS DO NOT DEVELOP...IT IS LIKELY THAT THE TORNADO WATCHES WILL BE CANCELLED BEFORE THEIR SCHEDULED EXPIRATION TIMES. SKOWRONSKI WEATHER.GOV/GREENBAY
Local storm report, Jun 7, 8:07 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
807 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TORNADO 4 NW VESPER 44.52N 90.02W
06/07/2007 WOOD WI TRAINED SPOTTER
BRIEF TORNADO
0345 PM TSTM WND GST MOSINEE 44.78N 89.69W
06/07/2007 M67.00 MPH MARATHON WI ASOS
0345 PM HAIL PITTSVILLE 44.45N 90.13W
06/07/2007 E0.50 INCH WOOD WI TRAINED SPOTTER
0349 PM HAIL MOSINEE 44.78N 89.69W
06/07/2007 E0.50 INCH MARATHON WI TRAINED SPOTTER
0401 PM TORNADO 9 E MOSINEE 44.78N 89.51W
06/07/2007 MARATHON WI TRAINED SPOTTER
HOUSE LEVELED, TREE DAMAGE. TORNADO ON THE GROUND. TIME
APPROX. TORNADO STILL ON GROUND AT 407 PM.
0410 PM TORNADO PIKE LAKE 44.81N 89.34W
06/07/2007 MARATHON WI EMERGENCY MNGR
TIME APPROX. HOUSE DESTROYED, ANOTHER LOST ROOF. ON HWY Y
0414 PM TORNADO HATLEY 44.88N 89.33W
06/07/2007 MARATHON WI TRAINED SPOTTER
TORNADO REPORTED LIFTED AT 415 PM. SPOTTERS CONTINUE TO
FOLLOW.
0417 PM HAIL WISCONSIN RAPIDS 44.40N 89.84W
06/07/2007 E1.75 INCH WOOD WI LAW ENFORCEMENT
JUST SOUTH OF WISC RAPIDS
0423 PM HAIL PORT EDWARDS 44.33N 89.84W
06/07/2007 E2.75 INCH WOOD WI LAW ENFORCEMENT
0423 PM TORNADO WISCONSIN RAPIDS 44.40N 89.84W
06/07/2007 WOOD WI LAW ENFORCEMENT
ON THE GROUND JUST SOUTH OF DOWNTOWN
0426 PM HAIL WISCONSIN RAPIDS 44.40N 89.84W
06/07/2007 E4.25 INCH WOOD WI TRAINED SPOTTER
DOWNTOWN
0433 PM FUNNEL CLOUD 5 E WISCONSIN RAPIDS 44.40N 89.74W
06/07/2007 WOOD WI LAW ENFORCEMENT
SPOTTERS FOLLOWING FUNNEL CLOUD ON HWY 54 TOWARD PLOVER.
0439 PM TORNADO 8 NW NEOPIT 45.06N 88.93W
06/07/2007 MENOMINEE WI LAW ENFORCEMENT
HUNDREDS OF TREES DOWN NORTH OF ZOAR.
0440 PM HAIL PLOVER 44.45N 89.53W
06/07/2007 E1.75 INCH PORTAGE WI TRAINED SPOTTER
0443 PM TSTM WND DMG MATTOON 45.00N 89.03W
06/07/2007 SHAWANO WI LAW ENFORCEMENT
FEW TREES DOWN IN AREA.
0443 PM HAIL STEVENS POINT 44.51N 89.56W
06/07/2007 E1.75 INCH PORTAGE WI LAW ENFORCEMENT
0450 PM HAIL 5 W LANGLADE 45.18N 88.83W
06/07/2007 E3.00 INCH LANGLADE WI PUBLIC
ONE TO THREE INCH DIA HAIL.
0450 PM HAIL WHITE LAKE 45.16N 88.76W
06/07/2007 E1.75 INCH LANGLADE WI CO-OP OBSERVER
0453 PM TORNADO 3 S WHITE LAKE 45.12N 88.76W
06/07/2007 LANGLADE WI TRAINED SPOTTER
QUARTER MILE WIDE SWATH OF DAMAGE OVER VACATION AREA.
MANY COMMERCIAL BUILDINGS DESTROYED. KAYAK DRIVEN THROUGH
PINE TREE. TIME APPROX.
0455 PM TORNADO 3 S LANGLADE 45.14N 88.73W
06/07/2007 LANGLADE WI FIRE DEPT/RESCUE
TIME APPROX.
0455 PM HAIL LANGLADE 45.18N 88.73W
06/07/2007 E1.75 INCH LANGLADE WI LAW ENFORCEMENT
0508 PM TORNADO MOUNTAIN 45.18N 88.48W
06/07/2007 OCONTO WI LAW ENFORCEMENT
ISLAND LAKE ROAD AND HWY 32. ON THE GROUND NOW NEAR HWY
64.
0517 PM TSTM WND DMG TILLEDA 44.81N 88.90W
06/07/2007 SHAWANO WI LAW ENFORCEMENT
FEW TREES DOWN IN AREA.
0522 PM HAIL GRESHAM 44.84N 88.78W
06/07/2007 E0.75 INCH SHAWANO WI AMATEUR RADIO
0525 PM HAIL 2 SE ATHELSTANE 45.41N 88.06W
06/07/2007 E1.00 INCH MARINETTE WI CO-OP OBSERVER
0527 PM TORNADO 8 NW CRIVITZ 45.31N 88.13W
06/07/2007 MARINETTE WI LAW ENFORCEMENT
DAMAGE CAUSED BY POSSIBLE TORNADO.
0552 PM TSTM WND DMG LOHRVILLE 44.02N 89.11W
06/07/2007 WAUSHARA WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN. TIME APPROX.
0554 PM HAIL 1 SSW POY SIPPI 44.12N 89.01W
06/07/2007 M1.00 INCH WAUSHARA WI TRAINED SPOTTER
0607 PM HAIL LAKE POYGAN 44.16N 88.86W
06/07/2007 M1.00 INCH WINNEBAGO WI TRAINED SPOTTER
0615 PM TSTM WND GST 4 NW WINCHESTER 44.24N 88.72W
06/07/2007 E60.00 MPH WINNEBAGO WI AMATEUR RADIO
ESTIMATED 60 TO 70 MPH WINDS AND PEA SIZE HAIL.
0621 PM HAIL GREENVILLE 44.29N 88.53W
06/07/2007 M0.50 INCH OUTAGAMIE WI TRAINED SPOTTER
0622 PM TSTM WND DMG 6 NW PESHTIGO 45.10N 87.84W
06/07/2007 MARINETTE WI AMATEUR RADIO
6 TO 8 INCH DIAMETER TREES DOWN.
0622 PM HAIL GREENVILLE 44.29N 88.53W
06/07/2007 M0.75 INCH OUTAGAMIE WI TRAINED SPOTTER
0624 PM TSTM WND DMG PORTERFIELD 45.15N 87.80W
06/07/2007 MARINETTE WI LAW ENFORCEMENT
WINDOWS BLOWN OUT OF A HOUSE, MANY TREES BLOWN DOWN. TIME
EST.
0628 PM HAIL GREENVILLE 44.29N 88.53W
06/07/2007 M1.00 INCH OUTAGAMIE WI AWOS
ALSO 44 MPH WIND GUST AT THE APPLETON AIRPORT IN
GREENVILLE.
&&
THIS IS PRELIMINARY INFORMATION. A LONG TRACK TORNADO...AS WIDE AS
1/2 MILE OR MORE...TRACKED ACROSS NORTHWEST MENOMINEE...SOUTHEAST
LANGLADE...AND WESTERN OCONTO COUNTIES.
STORM DAMAGE SURVEY TEAMS WILL BE DEPLOYED FRIDAY MORNING. ADDITIONAL
INFORMATION WILL BE RELEASED AS IT IS COLLECTED.
JKLSpecial weather statement, Jun 7, 8:10 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 810 PM CDT THU JUN 7 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-080200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 810 PM CDT THU JUN 7 2007 ...RISK OF SEVERE WEATHER DIMINISHING... AT 755 PM...ONLY ISOLATED SHOWERS REMAINED ACROSS THE AREA. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE AREA DURING THE EVENING. ATMOSPHERIC CONDITIONS REMAINED FAVORABLE FOR STRONG WINDS WITH THE THUNDERSTORMS...AND POSSIBLY EVEN WITH THE SHOWERS THAT DEVELOP ACROSS THE AREA DURING THE EVENING. BECAUSE OF THIS...THE TORNADO WATCHES WILL REMAIN IN EFFECT EVEN THOUGH THE RISK OF WIDESPREAD SIGNIFICANT SEVERE WEATHER WAS DIMINISHING. SKOWRONSKI WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 8:30 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 830 PM CDT THU JUN 7 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-080215- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 830 PM CDT THU JUN 7 2007 ...SCATTERED SHOWERS AND THUNDERSTORMS COULD STILL PRODUCE STRONG WINDS THIS EVENING... AT 825 PM...A FEW SHOWERS AND THUNDERSTORMS HAD REDEVELOPED ACROSS THE AREA. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THE REST OF THE EVENING. WINDS JUST ABOVE THE SURFACE WERE STRENGTHENING...SO ANY THUNDERSTORMS THAT DEVELOP AND EVEN ANY OF THE SHOWERS COULD BRING THE STRONG WINDS DOWN TO THE SURFACE. BECAUSE OF THIS...THE TORNADO WATCHES WILL REMAIN IN EFFECT EVEN THOUGH THE RISK OF WIDESPREAD SIGNIFICANT SEVERE WEATHER HAD DIMINISHED. SKOWRONSKI WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 10:27 PM CDT | Special Marine Warning | GRB | 63 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.